MAUDE Adverse Event Report: ARTHREX, INC. BIO-COMP, SWIVELOCK C, TT, 4.75X19.1MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. BIO-COMP, SWIVELOCK C, TT, 4.75X19.1MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number BIO-COMP, SWIVELOCK C, TT, 4.75X19.1MM
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint not confirmed.Upon visual inspection, it was noted that the suture assembly was received disassembled from the driver.Upon visual inspection of the suture assembly, it was noted that the suture is tied in a knot below the eyelet.There is no damage to the eyelet/screw.No problem found.
 
Event or Problem Description
On 6/29/2022, it was reported by an arthrex employee via email that an ar-2324bcctt biocomposite swivelock anchor pulled out of implantation site.This was discovered during a procedure on (b)(6) 2022.A new on was used an case was completed without further issues.Additional information received on 6/30/2022: this was discovered during an rcr procedure and completed using a product from another manufacturer.

Brand Name
BIO-COMP, SWIVELOCK C, TT, 4.75X19.1MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19310968
Report Number1220246-2024-03242
Device Sequence Number7004300
Product Code MAI
UDI-Device Identifier00888867026858
UDI-Public00888867026858
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model NumberBIO-COMP, SWIVELOCK C, TT, 4.75X19.1MM
Device Catalogue NumberAR-2324BCCTT
Device Lot Number11911947
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/22/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2022
Initial Report FDA Received Date05/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/16/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown